# SDR DALA2023122610602

- Difficulty date: December 23, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CRACK ON STABILIZATION STRAP ON PASSENGER FLOOR STRUCTURE AT STA. 365 LBL 25. CPAX W1. CORRECTIVE ACTION: SUMMARY OF NRC 00696: STABILIZATION STRAP ON PASSENGER FLOOR STRUCTURE AT STA. 365 LBL 25 WAS REPAIRED PER B757-200 SRM 53-00. (0123537)
